# SDR 06FDEA1153

- Difficulty date: March 20, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 44,868 hours, 10,278 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA83901
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO SEAT TRACK AT STA 1059, RIGHT X =8.5 FOUND CORRODED.  FOUND MAIN DECK CARGO SEAT TRACK AT STA 1059, RIGHT X =8.5 SURFACE CORROSION.  REMOVED AS PER SRM 51-21-01 VOLUME II.  MATERIAL EDGE REMOVED = 0.006" FOUND WITHIN LIMIT AS PER SRM 53-70-00 FIGURE 3 VOLUME I.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
